# SDR QXEA2010110900721

- Difficulty date: November 5, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 22,400 hours, 23,266 cycles
- Engine: Pwc PW150A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Part serial: 0334
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAGGAGE FWD SMOKE DETECT INTERMITTANT, WILL NOT TEST. R & R FWD BAGGAGE SMOKE DETECTOR IAW AMM TASKS 26-12-06-000/400-801.  PERFORMED OPS TEST OF BAGGAGE SMOKE DETECTORS IAW AMM TASK 26-12-06-710-801. OPS CHECK GOOD.  CLEARS MEL 26-10-3.
